# SDR SCNA20221020135

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 59,010 hours, 32,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 700882:  1R DOOR GIRT BAR BRACKET STICKING.  RESOLUTION: CLEANED GIRT BAR BRACKETS AS REQUIRED. OK FOR SERVICE.
